# SDR QXEA2012061800466

- Difficulty date: June 18, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 3,437 hours, 3,509 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: B-Nut
- Condition: Loose
- Location: Rt A/C Pack
- Part time: 11,207 hours, 12,149 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION AT 24,000 FT,  PACK TEMPS WERE UNABLE TO BE CONTROLLED. TEMP INDICATED NEAR 0C FOR OUTPUT.  ATTEMPTED PACK RESETS, NO CHANGE. ATTEMPTED F/A CONTROL OF CABIN PACK, NO CHANGE. DESCENDED TO 20000 FT, NO HELP. ATTEMPTED AUTO AND MANUAL MODES, NO CHANGE. CABIN TEMP INDICATED 53F. AFTER LANDING, DUCT TEMP STARTED WARMING QUICKLY. INTEROGATED CDS NO CURRENT FAULTS NOTED. FAULT HISTORY CODES 4201 ECU DIG CH 1&2, 410A, 410C, 410D,410F ANALOG CH 1&2 NOTED. REPLACED THE ECS ECU IAW AMM REF 21-61-01-000-801 AND 21-61-01-400-801 AND ABSOLUTE PRESSURE SENSOR,  IAW AMM 21-52-06-000-801 AND 21-52-06-400-801. DID NOT CORRECT PROBLEM.  UPON FURTHER INVESTIGATION FOUND LOOSE B-NUT ON RT PACK BYPASS VALVE, SECURED LOOSE B-NUT ON RT PACK VALVE AND CHECKED SECURITY OF LT PACK VALVE AND FLOW CONTROL VALVE, COMPLIED WITH OPS CHECK IAW AMM 21-61-00-710-803 USING ENGINES AND APU, OPS CHECKED GOOD.
